# SDR DLM88970774

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bracket
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BOTH AUTO PRESSURIZATION SYSTEMS FAILED ON T/O,  MANUAL PRESS WHEEL JAMMED ON CONSOLE.  FOUND OUTFLOW VLV CONTROL WHEEL SUPPORT BRACKET HARDWARE LOOSE IN QUAD CAUSING WHEEL TO BIND AGAINST QUAD SECURED HARDWARE CABIN PRESS CONTROL SYS CKS NORMAL.
